Found 47 results
Author Title Type [ Year(Asc)]
Filters: First Letter Of Last Name is S  [Clear All Filters]
2019
Buckmaster T., De Lellis C., L. Székelyhidi Jr., Vicol V..  2019.  Onsager's conjecture for admissible weak solutions. Communications on Pure and Applied Mathematics. 72:229–274.PDF icon Onsager101.pdf (528.14 KB)PDF icon Errata-Onsager.pdf (90.35 KB)
De Lellis C., L. Székelyhidi Jr..  2019.  On turbulence and geometry: from Nash to Onsager. Notices Amer. Math. Soc.. 66(5)PDF icon notices_12.pdf (290.01 KB)
2018
De Lellis C., Inauen D., L. Székelyhidi Jr..  2018.  A Nash-Kuiper theorem for $C^{1,\frac15-\delta}$ immersions of surfaces in $3$ dimensions. Revista matemática iberoamericana. 34:1119–1152.PDF icon Nash_1.2_21.pdf (426.05 KB)
De Lellis C..  2018.  The Onsager theorem. Celebrating the 50th Anniversary of the Journal of Differential Geometry - Lectures given at the Geometry and Topology Conference at Harvard University in 2017. :71–102.PDF icon JDG_11.pdf (403.91 KB)
Ambrosio L., De Lellis C., Schmidt T..  2018.  Partial regularity for mass-minimizing currents in Hilbert spaces.. Journal für die Reine und Angewandte Mathematik. 2018:99–144.PDF icon Hilbert_regularity.pdf (578.92 KB)
De Lellis C., Marchese A., Spadaro E., Valtorta D..  2018.  Rectifiability and upper Minkowski bounds for singularities of harmonic Q-valued maps. Commentarii Mathematici Helvetici (CMH). 93:737–779.PDF icon Q-rect-45.pdf (380.77 KB)PDF icon Errata-Q-rect.pdf (58.05 KB)
De Lellis C., Spadaro E., Spolaor L..  2018.  Regularity theory for 2-dimensional almost minimal currents I: Lipschitz approximation. Transactions of the American Mathematical Society. 370:1783–1801.PDF icon tran-journal-version.pdf (313.58 KB)
De Lellis C., Spadaro E., Spolaor L..  2018.  Regularity theory for 2-dimensional almost minimal currents I: Lipschitz approximation. Transactions of the American Mathematical Society. 370:1783–1801.PDF icon tran-journal-version.pdf (313.58 KB)
2017
De Lellis C., L. Székelyhidi Jr..  2017.  High dimensionality and h-principle in PDE. Bulletin (new series) of the American Mathematical Society. 54:247–282.PDF icon Nash_Bull_15.pdf (484.16 KB)
De Lellis C., Spadaro E., Spolaor L..  2017.  Regularity theory for 2-dimensional almost minimal currents II: branched center manifold. Annals of PDE. 3:1–85.PDF icon CM_52.pdf (679.77 KB)
De Lellis C., Spadaro E., Spolaor L..  2017.  Regularity theory for 2-dimensional almost minimal currents II: branched center manifold. Annals of PDE. 3:1–85.PDF icon CM_52.pdf (679.77 KB)
De Lellis C., Spadaro E., Spolaor L..  2017.  Uniqueness of tangent cones for 2-dimensional almost minimizing currents. Communications on Pure and Applied Mathematics. 70:1402–1421.PDF icon Tg_Cone_17.pdf (341.36 KB)PDF icon Errata_Uniq_T_Cones.pdf (82.72 KB)
De Lellis C., Spadaro E., Spolaor L..  2017.  Uniqueness of tangent cones for 2-dimensional almost minimizing currents. Communications on Pure and Applied Mathematics. 70:1402–1421.PDF icon Tg_Cone_17.pdf (341.36 KB)PDF icon Errata_Uniq_T_Cones.pdf (82.72 KB)
2016
Buckmaster T., De Lellis C., L. Székelyhidi Jr..  2016.  Dissipative Euler flows with Onsager-critical spatial regularity. Comm. Pure Appl. Math. . 69(2):229-274.PDF icon L1_onethird_65.pdf (525.74 KB)
De Lellis C., Spadaro E..  2016.  Regularity of area-minimizing currents II: center manifold. Annals of Mathematics. Second Series. 183:499–575.PDF icon cm_R_revised_22.pdf (672.32 KB)